Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dunsel

Aside From Not Clearing Up, It's Making Me Worse

Ever since I started the regimen my skin's been worse than it's ever been before. I mean, I can understand it maybe not getting better at first, but it's been about 2 months and it's far worse.

Other than the fact that I may have moved a little fast with the BP in the beginning, I'm following everything down to each detail. Are there people who the regimen just doesn't work for? Should I keep going even though things are worse?

The biggest problem I see with leaving the regimen is not having an ongoing system to fight acne that may pop up- although it seems to be doing just the opposite right now.

Share this post


Link to post
Share on other sites

Ever since I started the regimen my skin's been worse than it's ever been before. I mean, I can understand it maybe not getting better at first, but it's been about 2 months and it's far worse.

Other than the fact that I may have moved a little fast with the BP in the beginning, I'm following everything down to each detail. Are there people who the regimen just doesn't work for? Should I keep going even though things are worse?

The biggest problem I see with leaving the regimen is not having an ongoing system to fight acne that may pop up- although it seems to be doing just the opposite right now.

My bold. It's a common mistake people using too much BP to begin with, and is why people have a difficult time with redness, dryness etc. If using less BP isn't doing you any good, I recommend that you stop using BP completely for a few days to allow your skin to regenerate. Keep moisturising though.

Unless you're allergic to BP, or have severe cystic acne then the regimen will have little effect. BP should work for most people provided they use it correctly.

Hope this helps :)

Edited by Avenger

Share this post


Link to post
Share on other sites

Thanks, I made sure to mention the early BP thing because I wasn't sure if it had made a difference. I'll take a few days break from it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×